Pseudo-Canonical Formulae are Classical

Marco B Caminati, Artur Kornilowicz

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

An original result about Hilbert Positive Propositional Calculus introduced in [11] is proven. That is, it is shown that the pseudo-canonical formulae of that calculus (and hence also the canonical ones) are a subset of the classical tautologies.
Original languageEnglish
Pages (from-to)99-104
Number of pages6
JournalFormalized Mathematics
Volume2
DOIs
Publication statusPublished - 2014

Keywords

  • Hilbert positive propositional calculus
  • classical logic
  • canonical formulae

Fingerprint

Dive into the research topics of 'Pseudo-Canonical Formulae are Classical'. Together they form a unique fingerprint.

Cite this